Интервью с пациентом DW с астмой у детей и ABPA
Video interview with this patient with childhood asthma and ABPA. After persistent chest infections and continuous steroids and a bad productive cough, Aspergillus was cultured from sputum in 2002. After successfully taking itraconazole, the patient developed peripheral neuropathy (tingling and loss of sensation) in the hands. After stopping itraconazole – persistent chest infections requiring antibiotics and prednisolone were common. The patient at this point had a high IgE level and positive RAST tests. Voriconazole was then prescribed – which has successfully treated the aspergillus infection – no steroids are required and the cough is greatly reduced with the patient feeling well. However an unfortunate side effect of voriconazole has been a photosensitive rash on any exposed skin. Despite using complete sunscreen – the rash continues. The patient is continuing to take voriconazole.